# SDR UPS97223105

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913UP
- Make and model: Boeing 727-62C
- Aircraft serial: 19245
- System (JASC): 2760 · Drag Control System
- Part: Rigging Beam
- Part number: 41400105
- Condition: Corroded
- Location: Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, CORRODED SPOILER MIXER RIGGING BEAM.  REPLACED BEAM IAW MM 27-61-31.
